# SDR RAIA960212

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: S52176001008
- Condition: Corroded
- Location: Passenger
- Part time: 16,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING A MAINTENANCE INSPECTION, PASSENGER DOOR WAS FOUND TO HAVE CORROSION ON SEVERAL STRUCTURAL MEMBERS.  MAINTENANCE REPLACED PASSENGER DOOR.  (X)
